# SDR SWAA2023121317667

- Difficulty date: November 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED AT B.S. 540 RBL. 2' W.L. 208. (51-003)<[01] REMOVED AND REPLACED PANEL BREAK FLOOR SUPPORT AT MAIN CABIN STA 540 BETWEEN BL0 TO RBL 24 IN REF B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED NEW PANEL BREAK INSTALLATION.
